Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Arod1234

Not Sure If I Should Take Accutane (W/pics)

Recommended Posts

So I've had acne for like 3 years but its really gotten bad in the past year. I've tried BP, Clindamycin, Epiduo, Trentinoin, and am currently using Tazorac (3rd month). I have also taken oral antibiotics like Minocycline and currently Doxycycline (3rd week). I'm really sick of it and it has gradually become worse and worse. I'm also worried about permanent scarring. I'm seriously thinking about taking Accutane next week. I don't know what else to do...

I'm 16 btw

Edited by Arod1234
Link to comment
Share on other sites

your face looks like mine was a few years ago. I got a few isolaz treatments and my face since then has significantly cleared up. I still have a few break outs but it's not a big deal. Although isolaz didn't clear my back/chest up but thats a different story.

It can get pretty expensive though...

btw I'm also thinking about going on accutane for my chest/backne

Link to comment
Share on other sites

I've had acne for 5 years now but it's better than it used to be in the beginning... Like you, i tried many topicals and antibiotics, but my acne still won't go away... I'm also thinking about going on accutane... I'm no doctor but if you really think you tried everything and you just can't stand it anymore, then you should go on it. That's what I told myself !! The only thing that makes me uneasy though is that it may come back after the treatment... as accutane is like the strongest thing to get rid of acne, if it comes back... I don't know what I would do...

Hope it helps you a little !!

Link to comment
Share on other sites

With accutane, there is the possibility it might come back. But if nothing else works, why not try and see if your one of the lucky majority it doesn't come back for?

I am about to finish my 6 month course and I am so happy I decided to take the 'risk'. My side effects were minimal (actually, they were less severe than the side effects I experienced on antibiotics, thinking about it) If it comes back, I'd go on another round, no questions asked.

Link to comment
Share on other sites

I took accutane a few years ago and my acne was a little less worse but still similar to this. My skin was (almost perfectly) clear for a year after that with almost no break outs at all, and now my skin is still much better with few problems but I do get break outs from time to time - but its never bad. The only thing wrong with my skin is the color is uneven from minor acne scars. Some people have a lot of side effects from accutane but my only side effects were dry skin and very dry hair. I took a low dose everyday for 6 months (I couldn't take a larger dose because I am a pretty small person). Your skin gets worse while taking accutane. My skin was at its worse during the 2nd month and I didn't start seeing a difference till the 4th month and by the 5th month the difference was dramatic. I had a positive experience with accutane. Accutane cleared my skin and gave me back my confidence so I would recommend it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×